MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER
Catalog Number 383593
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Material # 383593 batch #5182130.It was reported by customer that iv catheter snapped at the connection of the tubing to the hub while inserting the catheter into the patient.The iv separated at this connection.Verbatim: rcc received a complaint via email.Email(s) attached.(b)(6) reference number (id): date of incident (yyyy-mm-dd): 2026-02-08 type of incident/problem: a2.Failure (i.E.While preparing for, in use, after use) level of harm: moderate harm (b)(6) optional report to cmdsnet (health canada): incident details: iv catheter snapped at the connection of the tubing to the hub while inserting the catheter into the patient.The iv separated at this connection.Impact of incident: ["had to remove iv and re-insert a new iv in a different location.Blood exposure at the site of the disconnection potential for exposure."] who was affected? patient unexpected or prolonged care? yes frequency of problem: first time other device/incident factors: invasive procedure? yes procedure: iv insertion physician: unsure device information device name/description: catheter iv passive safety non-winged closed system pink 20gax31.75mm nexiva diffusics manufacturer: manufacturer code/model: 383593 serial or lot number: (b)(6) expiry date: 2028-06-30 supplier: supplier/catalogue number: is the device retained? yes number of devices: wiped, contained, labelled? device handling hazards (when blank = hazards not specified) investigation request expected type of investigation: actual device tested; lot review; report history/trend analysis; shipping instructions request date (yyyy-mm-dd): 2026-02-11 e-mail address for person holding device: site shipping address:.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 3 photos and 1 physical sample submitted for evaluation.The reported issue of catheter broke / separated after placement was confirmed upon inspection of the samples.Analysis of the sample showed that the reported defect was observed.Bd determined that the cause of the failure was lack of curing of bonding adhesive and incorrect or non-application of test to confirm secure bond.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
NEXIVA DIFFUSICS
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24444430
Report Number9610847-2026-00073
Device Sequence Number16045498
Product Code FOZ
UDI-Device Identifier00382903835935
UDI-Public(01)00382903835935(11)250708(17)280630(10)5182130
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383593
Device Lot Number5182130
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown